An Approximation Technique for Fractional Order Delay Differential Equations

  • Olutunde Samuel Odetunde Department of Mathematical Sciences, Olabisi Onabanjo University, Ago-Iwoye, Nigeria
  • Abass Ishola Taiwo Department of Mathematical Sciences, Olabisi Onabanjo University, Ago-Iwoye, Nigeria
  • Olusola Adebanwo Dehinsilu Department of Mathematical Sciences, Olabisi Onabanjo University, Ago-Iwoye, Nigeria
Keywords: Fractional Delay Differential Equation, Caputo Derivative, Iterative Decomposition Method

Abstract

In this research article, an Iterative Decomposition Method is applied to approximate linear and non-linear fractional delay differential equation. The method was used to express the solution of a Fractional delay differential equation in the form of a convergent series of infinite terms which can be effortlessly computable.
The method requires neither discretization nor linearization. Solutions obtained for some test problems using the proposed method were compared with those obtained from some methods and the exact solutions. The outcomes showed the proposed approach is more efficient and correct.

Published
2019-07-17
How to Cite
Odetunde, O. S., Taiwo, A. I., & Dehinsilu, O. A. (2019). An Approximation Technique for Fractional Order Delay Differential Equations. Iraqi Journal of Science, 60(7), 1539-1545. https://doi.org/10.24996/ijs.2019.60.7.14
Section
Mathematics